$(U,\kappa ,\alpha )$-monotone equations
Differencialʹnye uravneniâ, Tome 13 (1977) no. 12, pp. 2213-2224
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1977_13_12_a11,
author = {Yu. V. Trubnikov and S. S. Dashieva},
title = {$(U,\kappa ,\alpha )$-monotone equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2213--2224},
year = {1977},
volume = {13},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1977_13_12_a11/}
}
Yu. V. Trubnikov; S. S. Dashieva. $(U,\kappa ,\alpha )$-monotone equations. Differencialʹnye uravneniâ, Tome 13 (1977) no. 12, pp. 2213-2224. http://geodesic.mathdoc.fr/item/DE_1977_13_12_a11/